# SDR IPXA2023060531607

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 123,267 hours, 20,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL L1 DOOR WAS FOUND TO B COMPLETELY SITTING ON THE BOARDING STAIRS. REQUEST DOOR INSPECTION PERFORMED L1 DOOR INSPECTION IAW B747 AMM 52-11-00 NO DEFECTS NOTED OPS CHECK OF DOOR OK
